default-icon
Gynecologist
My wife had taken a unwanted kit for abort on Monday and Tuesday. After taking a kit, the bleeding started after 4 hrs and something had come wid blood like clots. After clots the bleeding speed was heavy .but after one day bleeding had been normal, but again today  bleeding is heavy with stomach pain and  back pain ,and pain in pelvic part .kindly guide me that how stop the bleeding which is heavy in starting 2 days but after that normal bleeding.so pls guide me that how I stop the normal bleeding which is consistently running from monday. is any tablet for stop the bleeding ??
22 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

For full guidance, prescription and follow up take a paid instant consultation. Hope that helps. You can even video consult directly via what sapp on 9999x104x408
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +103
Consult with a doctor
Online now
Hello dear There is treatment for almost every condition in Medical science but you need to understand that everything cannot be prescribed at a social platform as it is against the rules of Telemedicine.
Next Steps
If you want proper treatment and prescription, you need to consult any of the doctor at Practo so that a prescription can be made and you can get drugs from Medical shop easily.
Health Tips
If you wish to consult me regarding the same, I willing to lend a helping hand. Thanks and regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Go to gynec.. it's seems like retained bits of placenta present in her uterus
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Consult your gynecologist. First few days bleeding due to expulsion of pregnancy related uterine changes . Bleeding can’t be controlled by random drugs and don’t try to attempt it Chances of anemia and low blood pressure high if bleeding persists
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.